MathML / XML series: some approaches to mathematical blogging

Rowlett, P.J., 2008. MathML / XML series: some approaches to mathematical blogging. MSOR Connections, 8 (1), pp. 31-33. ISSN 1473-4869

[img]
Preview
Text
192849_1229 Rowlett Publisher.pdf

Download (200kB) | Preview
Item Type: Journal article
Publication Title: MSOR Connections
Creators: Rowlett, P.J.
Publisher: Maths, Stats and OR Network
Place of Publication: Birmingham
Date: 2008
Volume: 8
Number: 1
ISSN: 1473-4869
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:15
Last Modified: 19 Oct 2015 14:29
URI: http://irep.ntu.ac.uk/id/eprint/10020

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year